Economics at your fingertips  

On the existence of the Dutta–Ray’s egalitarian solution

Francesc Llerena and Llúcia Mauri

Mathematical Social Sciences, 2017, vol. 89, issue C, 92-99

Abstract: A class of balanced games, called exact partition games, is introduced. Within this class, it is shown that the egalitarian solution of Dutta and Ray (1989) behaves as in the class of convex games. Moreover, we provide two axiomatic characterizations by means of suitable properties such as consistency, rationality and Lorenz-fairness. As a by-product, alternative characterizations of the egalitarian solution over the class of convex games are obtained.

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2018-01-24
Handle: RePEc:eee:matsoc:v:89:y:2017:i:c:p:92-99